Annales Henri Poincaré

, Volume 10, Issue 2, pp 357–375

Unbounded Orbits for Semicircular Outer Billiard


DOI: 10.1007/s00023-009-0409-9

Cite this article as:
Dolgopyat, D. & Fayad, B. Ann. Henri Poincaré (2009) 10: 357. doi:10.1007/s00023-009-0409-9


We show that the outer billiard around a semicircle has an open ball escaping to infinity.

Download to read the full article text

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MarylandUSA
  2. 2.Laboratoire Analyse, Géométrie et Applications, UMR 7539, Institut GaliléeUniversité Paris 13VilletaneuseFrance

Personalised recommendations